# SDR HEEA967468

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Part number: 7630103902102
- Condition: Sticks
- Location: Servo Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENTLY STICKS; BUT STARTS WHEN TAPPED ON.
